MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0210FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0210FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L
Model Number 02.12.0210FL
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Pain (1994)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 years and 11 months after the primary surgery, the patient came in reporting pain and it was revealed that the patient sustained an mcl injury.The surgeon decided to revise the poly with a higher one (17mm) and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 april 2022 lot 150401: (b)(4).Expiration date: 2020-jun-30.No anomalies found related to the problem.(b)(4).

Brand Name
GMK-SPHERE 02.12.0210FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14286872
Report Number3005180920-2022-00322
Device Sequence Number1519710
Product Code JWH
UDI-Device Identifier07630030826139
UDI-Public07630030826139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number02.12.0210FL
Device Catalogue Number02.12.0210FL
Device Lot Number150401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale